MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include hypotony and choroidal detachment as a known complication.The device history record for the reported lot was reviewed and no issues were observed.The product was manufactured, tested, and released per validated procedures.As the device is not available for return, no device malfunction could be confirmed.
 
Event or Problem Description
Patient undergone an ahmed tube implant by dr (b)(6)/ (b)(6) on (b)(6) 2026.Dr (b)(6) primed the tube and did not note of any abnormalities.Surgery was uneventful.However, patient had persistent hypotony postoperatively.(b)(6) 2026, pod 5, noted over-filtering tube vs peritubular leak (large bleb) iop 2- healon gv injected.The plate was covered by conj and tutoplast, with sutures intact and watertight with no leaks.On (b)(6) 2026, patient returned to ot for tube ligation/stenting kiv conj autograft intraoperative findings on (b)(6) 2026 noted: over-filtration, valve failure, no peritube leak.Surgeons stented the tube plate junction with 4/0 prolene and closed the wound in the meantime, the team is still monitoring the patient.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key25415041
Report Number1000125279-2026-00027
Device Sequence Number15818844
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250908(17)270908(10)J1225
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberJ1225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown